# SDR SWAA2024101045794

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 66,972 hours, 39,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP<[01] REMOVED AND REPLACED AFT GAL MEGAPHONE IAW AMM 25-64-00. NO FURTHER DEFECTS NOTED AT THIS TIME
